# SDR UIEA200400146

- Difficulty date: August 12, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- System (JASC): 3251 · Steering Unit
- Part: Actuator
- Part number: 1U11715
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

- REJECTED TAKEOFF DUE TO WARNING BODY GEAR STEERING CONFIGURATION.  GEAR CONTROL ON TAKEOFF ROLL AT 30 KNOTS.  PERFORMED RECHECK FOR CORRECT DE-ACTIVATION, ALL CHECK OK.  REMOVED BLANKS ON DE-ACTIVATED ACTUATOR.  FOUND TRAPPED PRESSURE IN ACTUATOR.  RELEASED TRAPPED HYDRAULIC PRESSURE, ACTUATOR HOT MESSAGE ERASED AFTER PRESSURE RELEASED.  SYSTEM OPS CHECK AND CONFIGURATION PER DDPG 32-53-01.  (M)
